# SDR 20000511AP028

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND J BEAM HAS .375 INCH CRACK AT RIGHT WING ABOVE NR 8 SPOILER ACTUATOR AREA.  REMOVED RIGHT WING TOP SKIN AND WALKING BEAM PANEL IAW 51-30-2 PAGE 2.  REMOVED J BEAM AT RIGHT WING ABOVE NR 8 SPOILER.  INSTALLED NEW J BEAM IAW 51-30-2 PAGE 1.  INSTALLED REMOVED PANELS.  (M)
